MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN REV DOME DRILL 25MM; DRILLS

DEPUY ORTHOPAEDICS INC US PIN REV DOME DRILL 25MM; DRILLS
Catalog Number 227425800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that pinnacle revision dome drill broke.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: it was reported that pinnacle revision dome drill broke.The product return to depuy synthes for evaluation.Visual inspection of pin rev dome drill 25mm revealed the coil shaft bent and broken near to the fluted tip, and the fragments remained attached to the device.This condition is consistent with multiple uses under extreme eccentric loading resulting in premature bending or failure of the drill bit.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the pin rev dome drill 25mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 lot, d9.Corrected: d4 primary udi number.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: it was reported that pinnacle revision dome drill broke.The product return to depuy synthes for evaluation.Visual inspection of pin rev dome drill 25mm revealed the coil shaft bent and broken near to the fluted tip, and the fragments remained attached to the device.This condition is consistent with multiple uses under extreme eccentric loading resulting in premature bending or failure of the drill bit.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the pin rev dome drill 25mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
PIN REV DOME DRILL 25MM
Common Device Name
DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24024442
Report Number1818910-2026-00492
Device Sequence Number16089523
Product Code HTW
UDI-Device Identifier10603295109136
UDI-Public(01)10603295109136(10)PG352406
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227425800
Device Lot NumberPG352406
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/12/2026
02/05/2026
02/06/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/13/2026
02/06/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIN REV DOME DRILL 30MM.
Patient Age59 YR
Patient SexMale